MathSciNet Relay Station
MathSciNet bibliographic data
MR448949 (56 #7254) 65N30
Brezzi, Franco; Hager, William W.; Raviart, P.-A. Error estimates for the finite element solution of variational inequalities. Numer. Math. 28 (1977), no. 4, 431–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement